Journal article icon

Journal article

DYNAMIC SCALING NEAR THE PERCOLATION-THRESHOLD IN THE DILUTED HEISENBERG CHAIN

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/16/17/024

Authors


STINCHCOMBE, R More by this author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
16
Issue:
17
Pages:
4083-4095
Publication date:
1983
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:4dde1623-bf4a-4cac-ac98-72899d5120c8
Source identifiers:
632
Local pid:
pubs:632

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP